# SDR P5CA0300942

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 55,483 hours, 10,462 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Grounded
- Location: Electrical Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INDICATOR AND DIGITAL DISPLAY CIRCUIT BREAKER ON PG PANEL POPPED AND WOULD NOT RESET.  PILOTS INDICATION LIGHTS WENT OUT.  FOUND PWR WIRE GROUNDED TO CASE ON CAPT'S PNL CNTRL DIMMER SWITCH.  REPOSITION WIRES AND OPERATION CK GOOD PER MM 33-11-11.
